American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 210 to 239 of 246 found      Go to page: << < 4 5 6 7 8 9

[210] Morisuke Hasumi. Unique Hahn-Banach extensions and simultaneous extensions . Proc. Amer. Math. Soc. 62 (1977) 281-286. MR 0442648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[211] A. M. Bruckner and K. M. Garg. The level structure of a residual set of continuous functions . Trans. Amer. Math. Soc. 232 (1977) 307-321. MR 0476939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[212] J. R. Retherford. Applications of Banach ideals of operators. Bull. Amer. Math. Soc. 81 (1975) 978-1012. MR 0412834.
Abstract, references, and article information   
View Article: PDF

[213] Haskell P. Rosenthal. The Banach spaces $C\left( K \right)$ and $L^p \left( \mu \right)^1$. Bull. Amer. Math. Soc. 81 (1975) 763-781. MR 0380381.
Abstract, references, and article information   
View Article: PDF

[214] Ronn Carpenter. Linear interpolating bases in $C[0, 1]$ are not Besselian . Proc. Amer. Math. Soc. 53 (1975) 53-56. MR 0500101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[215] Robert M. Young. On perturbing bases of complex exponentials in $L\sp{2}$ $(-\pi ,\,\pi )$ . Proc. Amer. Math. Soc. 53 (1975) 137-140. MR 0377075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[216] William W. Hastings. A Carleson measure theorem for Bergman spaces . Proc. Amer. Math. Soc. 52 (1975) 237-241. MR 0374886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[217] H. B. Cohen. A bound-two isomorphism between $C(X)$ Banach spaces . Proc. Amer. Math. Soc. 50 (1975) 215-217. MR 0380379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[218] Alfred G. Brandstein. On the nonexistence of unimodular functions in $R\sp{2}(X,\,dx\,dy)$ . Proc. Amer. Math. Soc. 49 (1975) 339-341. MR 0367632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[219] James D. Baker. Representation of linear functionals on quasi-continuous functions . Proc. Amer. Math. Soc. 48 (1975) 120-124. MR 0374884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[220] James Hagler. On the structure of $S$ and $C(S)$ for $S$ dyadic . Trans. Amer. Math. Soc. 214 (1975) 415-428. MR 0388062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[221] Murray Cantor. Groups of diffeomorphisms of $R^n$ and the flow of a perfect fluid. Bull. Amer. Math. Soc. 81 (1975) 205-208. MR 0356127.
Abstract, references, and article information   
View Article: PDF

[222] J. E. Jayne. The space of class $\alpha$ Baire functions. Bull. Amer. Math. Soc. 80 (1974) 1151-1156. MR 0362205.
Abstract, references, and article information   
View Article: PDF

[223] Ching Chou. Weakly almost periodic functions with zero mean. Bull. Amer. Math. Soc. 80 (1974) 297-299. MR 0348399.
Abstract, references, and article information   
View Article: PDF

[224] Robert Kaufman. Linear superposition of smooth functions . Proc. Amer. Math. Soc. 46 (1974) 360-362. MR 0352374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[225] Per Hag. A generalization of the Rudin-Carleson theorem . Proc. Amer. Math. Soc. 43 (1974) 341-344. MR 0338755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[226] Earl Berkson, Robert Kaufman and Horacio Porta. M\"obius transformations of the disc and one-parameter groups of isometries of $H\sp{p}$ . Trans. Amer. Math. Soc. 199 (1974) 223-239. MR 0361923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[227] Yum Tong Siu. Characterization of privileged polydomains . Trans. Amer. Math. Soc. 193 (1974) 329-357. MR 0355100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[228] Simeon Reich. A remark on $C\sb{\sigma }$ spaces . Proc. Amer. Math. Soc. 40 (1973) 215-216. MR 0326368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[229] John Warren Baker. Uncomplemented $C(X)$-subalgebras of $C(X)$ . Trans. Amer. Math. Soc. 186 (1973) 1-15. MR 0331034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[230] John Warren Baker. Projection constants for $C(S)$ spaces with the separable projection property . Proc. Amer. Math. Soc. 41 (1973) 201-204. MR 0320707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[231] John Warren Baker. Dispersed images of topological spaces and uncomplemented subspaces of $C(X)$ . Proc. Amer. Math. Soc. 41 (1973) 309-314. MR 0320984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[232] Bahattin Cengiz. A generalization of the Banach-Stone theorem . Proc. Amer. Math. Soc. 40 (1973) 426-430. MR 0320723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[233] B. Hirsberg and A. J. Lazar. Complex Lindenstrauss spaces with extreme points . Trans. Amer. Math. Soc. 186 (1973) 141-150. MR 0333671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[234] J. D. Buckholtz. Appell polynomial expansions and biorthogonal expansions in Banach spaces . Trans. Amer. Math. Soc. 181 (1973) 245-272. MR 0333210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[235] Seymour Z. Ditor. Averaging operators in $C(S)$ and lower semicontinuous sections of continuous maps . Trans. Amer. Math. Soc. 175 (1973) 195-208. MR 0312228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[236] Ohoe Kim. A representation of a positive linear mapping. Bull. Amer. Math. Soc. 78 (1972) 568-569. MR 0301549.
Abstract, references, and article information   
View Article: PDF

[237] Karl Lindberg. Contractive projections in continuous function spaces . Proc. Amer. Math. Soc. 36 (1972) 97-103. MR 0306881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[238] H. Banilower. Simultaneous extensions from discrete subspaces . Proc. Amer. Math. Soc. 36 (1972) 451-455. MR 0319138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[239] H. B. Cohen, M. A. Labbe and J. Wolfe. Norm reduction of averaging operators . Proc. Amer. Math. Soc. 35 (1972) 519-523. MR 0324389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 210 to 239 of 246 found      Go to page: << < 4 5 6 7 8 9


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia